Alert archive / Nebraska / River Flood Warnings in 2021

River Flood Warning 8, NWS Omaha, NE

March 14, 2021Gage County, Nebraska

NWS Omaha, NE issued this river flood warning at Mar 14, 2021, 11:47 PM CDT for Gage County, Nebraska. It took effect at Mar 15, 2021, 2:20 AM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2021, 11:47 PM CDT (04:47 UTC)
In effect from
Mar 15, 2021, 2:20 AM CDT
Expired
Mar 16, 2021, 6:54 PM CDT
In force
41 hr
Issued by
NWS Omaha, NE
Flood severity
Minor

County Gage County, NE

The radar

The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey Creek near DeWitt (DEWN1). The gauge peaked at 24.88 ft at Mar 15, 2021, 8:00 PM CDT.

actionminormoderate1015202503/1503/1603/17
Action stage
20.5 ft
Minor stage
23.5 ft
Moderate stage
25 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06881380, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

101 
WGUS43 KOAX 150447
FLWOAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Omaha/Valley NE
1147 PM CDT Sun Mar 14 2021

...The National Weather Service in Omaha/Valley NE has issued a 
Flood Warning for the following rivers in Nebraska...

  Turkey Creek near De Witt affecting Gage County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-151700-
/O.NEW.KOAX.FL.W.0008.210315T0720Z-210316T1800Z/
/DEWN1.1.ER.210315T0720Z.210315T1800Z.210316T1200Z.NO/
1147 PM CDT Sun Mar 14 2021

The National Weather Service in Omaha/Valley has issued a

* Flood Warning for
  the Turkey Creek near De Witt.
* Until Tuesday afternoon.
* At 11:00 PM CDT Sunday the stage was 22.6 feet...or 0.9 feet below 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  early Monday morning, to a crest of 24.3 feet Monday afternoon. It 
  will then fall below flood stage Tuesday morning.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&



$$

Dergan
8 follow-up statements
699 
WGUS83 KOAX 150753
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
253 AM CDT Mon Mar 15 2021

...The Flood Warning is extended for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage County.

  Turkey Creek Near Wilber affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-152000-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210318T1200Z/
/DEWN1.1.ER.210315T1200Z.210315T1800Z.210318T0600Z.NO/
253 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until Thursday morning.
* At 2:00 AM CDT Monday the stage was 22.9 feet...or 0.6 feet below 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 23.8 feet this afternoon. It will then fall 
  below flood stage early Thursday morning.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&



$$

NEC151-152000-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-210318T2121Z/
/WLBN1.1.ER.210314T1823Z.210316T1200Z.210318T1521Z.NO/
253 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until Thursday afternoon...

The Flood Warning continues for
  the Turkey Creek Near Wilber.
* Until Thursday afternoon.
* At 1:45 AM CDT Monday the stage was 14.1 feet...or 1.6 feet above 
  flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  14.1 feet.
* Forecast...The river is expected to rise to a crest of 15.4 feet 
  tomorrow morning. It will then fall below flood stage late 
  Thursday morning.
* Impact...At 15.0 feet, Portions of County Road O, located north of 
  Highway 41, may begin to flood.


&&

LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
      4052 9704

$$

DeWald
711 
WGUS83 KOAX 151400
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
900 AM CDT Mon Mar 15 2021

...The Flood Warning continues for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-160200-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1500Z/
/DEWN1.1.ER.210315T0950Z.210315T1800Z.210316T0900Z.NO/
900 AM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 8:45 AM CDT Monday the stage was 24.1 feet...or 0.6 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.4 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

Barjenbruch
072 
WGUS83 KOAX 151428
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
928 AM CDT Mon Mar 15 2021

...The Flood Warning continues for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage and Saline Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-151-160230-
/O.CON.KOAX.FL.W.0008.000000T0000Z-210316T1500Z/
/DEWN1.1.ER.210315T0950Z.210315T1800Z.210316T0900Z.NO/
928 AM CDT Mon Mar 15 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 9:15 AM CDT Monday the stage was 24.1 feet...or 0.6 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.4 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

Barjenbruch
224 
WGUS83 KOAX 151915
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
215 PM CDT Mon Mar 15 2021

...The Flood Warning continues for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage and Saline Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-151-160715-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1342Z/
/DEWN1.1.ER.210315T0950Z.210316T0000Z.210316T0742Z.NO/
215 PM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 1:45 PM CDT Monday the stage was 24.6 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.6 feet.
* Forecast...The river is expected to rise to a crest of 24.8 feet 
  this evening. It will then fall below flood stage just after 
  midnight tonight. The river level will remain near or just below 
  flood stage through Wednesday.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

Barjenbruch
526 
WGUS83 KOAX 160109
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
809 PM CDT Mon Mar 15 2021

...The Flood Warning is extended for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage and Saline Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-151-161400-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1612Z/
/DEWN1.1.ER.210315T0950Z.210316T0030Z.210316T1012Z.NO/
809 PM CDT Mon Mar 15 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 7:45 PM CDT Monday the stage was 24.6 feet...or 1.1 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.8 feet.
* Forecast...The river is expected to fall below flood stage Tuesday 
  morning and continue falling.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

Dergan
247 
WGUS83 KOAX 160737
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
237 AM CDT Tue Mar 16 2021

...The Flood Warning is extended for the following rivers in 
Nebraska...

  Lincoln Creek Near Seward affecting Seward County.

  Turkey Creek near De Witt affecting Gage and Saline Counties.

...The Flood Warning continues for the following rivers in 
Nebraska...

  Big Blue River Near Crete affecting Saline County.

  Turkey Creek Near Wilber affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov.


NEC067-151-161645-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1643Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1043Z.NO/
237 AM CDT Tue Mar 16 2021

...The Flood Warning is now in effect until late this morning...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until this morning.
* At 1:45 AM CDT Tuesday the stage was 24.4 feet...or 0.9 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.8 feet.
* Forecast...The river is expected to fall below flood stage early 
  this morning and continue falling to 16.1 feet Saturday evening.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

NEC159-161945-
/O.EXT.KOAX.FL.W.0005.000000T0000Z-210317T0215Z/
/SWDN1.1.ER.210314T2252Z.210315T1315Z.210316T0815Z.NO/
237 AM CDT Tue Mar 16 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  the Lincoln Creek Near Seward.
* Until this evening.
* At 1:45 AM CDT Tuesday the stage was 15.1 feet...or 0.1 feet above 
  flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the last 24 hours was 
  15.5 feet.
* Forecast...The river is expected to fall below flood stage early 
  this morning and continue falling to 5.5 feet Saturday evening.
* Impact...At 15.0 feet, Rural overflows begin across the area.


&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737

$$

NEC151-161945-
/O.CON.KOAX.FL.W.0004.000000T0000Z-210318T0000Z/
/WLBN1.1.ER.210314T1823Z.210315T0630Z.210317T1800Z.NO/
237 AM CDT Tue Mar 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Turkey Creek Near Wilber.
* Until Wednesday evening.
* At 1:45 AM CDT Tuesday the stage was 13.2 feet...or 0.7 feet above 
  flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  14.1 feet.
* Forecast...The river is expected to rise to a crest of 13.2 feet 
  this evening. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 12.5 feet, Croplands near the gauge site begin to 
  flood.


&&

LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
      4052 9704

$$

NEC151-161945-
/O.CON.KOAX.FL.W.0002.000000T0000Z-210318T0112Z/
/CRTN1.1.ER.210315T0925Z.210316T1200Z.210317T0712Z.NO/
237 AM CDT Tue Mar 16 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Big Blue River Near Crete.
* Until Wednesday evening.
* At 1:45 AM CDT Tuesday the stage was 23.0 feet...or 1.9 feet above 
  flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  23.0 feet.
* Forecast...The river is expected to rise to a crest of 23.1 feet 
  this morning. It will then fall below flood stage just after 
  midnight tonight.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west 
  side of town north of State Highway 33 flood.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
      4042 9697

$$

DeWald
657 
WGUS83 KOAX 161342
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
842 AM CDT Tue Mar 16 2021

...The Flood Warning is extended for the following rivers in 
Nebraska...

  Big Blue River Near Crete affecting Saline County.

  Turkey Creek near De Witt affecting Gage and Saline Counties.

  Turkey Creek Near Wilber affecting Saline County.

...The Flood Warning is cancelled for the following rivers in 
Nebraska...

  Lincoln Creek Near Seward affecting Seward County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you 
can do so safely.

Additional information is available at water.weather.gov.


NEC159-161445-
/O.CAN.KOAX.FL.W.0005.000000T0000Z-210316T1342Z/
/SWDN1.1.ER.210314T2252Z.210315T1315Z.210316T0815Z.NO/
842 AM CDT Tue Mar 16 2021

...The Flood Warning for the Lincoln Creek Near Seward has been 
cancelled...

The Flood Warning is cancelled for
  the Lincoln Creek Near Seward.
* At 7:45 AM CDT Tuesday the stage was 14.8 feet...or 0.2 feet below 
  flood stage.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 5.3 feet Sunday 
  morning.


&&

LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
      4096 9737

$$

NEC067-151-170000-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210317T0000Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1800Z.NO/
842 AM CDT Tue Mar 16 2021

...Forecast flooding changed to Minor severity and increased in 
duration until this evening...

The Flood Warning continues for
  the Turkey Creek near De Witt.
* Until this evening.
* At 7:45 AM CDT Tuesday the stage was 24.1 feet...or 0.6 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  24.8 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 16.0 feet Sunday morning.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and 
  likely many county roads along the river.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

NEC151-170145-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-210318T1424Z/
/WLBN1.1.ER.210314T1823Z.210315T0630Z.210318T0824Z.NO/
842 AM CDT Tue Mar 16 2021

...The Flood Warning is now in effect until late Thursday morning...

The Flood Warning continues for
  the Turkey Creek Near Wilber.
* Until Thursday morning.
* At 7:45 AM CDT Tuesday the stage was 13.0 feet...or 0.5 feet above 
  flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  13.8 feet.
* Forecast...The river is expected to rise to a crest of 13.1 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Thursday morning.
* Impact...At 12.5 feet, Croplands near the gauge site begin to 
  flood.


&&

LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
      4052 9704

$$

NEC151-170145-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-210320T0640Z/
/CRTN1.1.ER.210315T0925Z.210316T1800Z.210319T1240Z.NO/
842 AM CDT Tue Mar 16 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Big Blue River Near Crete.
* Until late Friday night.
* At 7:45 AM CDT Tuesday the stage was 23.1 feet...or 2.1 feet above 
  flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was 
  23.1 feet.
* Forecast...The river will fall below flood stage tomorrow evening 
  to 19.7 feet and then begin rising Thursday morning. It will then 
  rise above flood stage Thursday evening to 21.3 feet early Friday 
  morning. It will fall below flood stage again Friday morning.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west 
  side of town north of State Highway 33 flood.


&&

LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
      4042 9697

$$

Mead
664 
WGUS83 KOAX 162354
FLSOAX

Flood Statement
National Weather Service Omaha/Valley NE
654 PM CDT Tue Mar 16 2021

...The Flood Warning is cancelled for the following rivers in 
Nebraska...

  Turkey Creek near De Witt affecting Gage and Saline Counties.

NEC067-151-170100-
/O.CAN.KOAX.FL.W.0008.000000T0000Z-210316T2354Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1800Z.NO/
654 PM CDT Tue Mar 16 2021

...The Flood Warning for the Turkey Creek near De Witt has been 
cancelled...

The Flood Warning is cancelled for
  the Turkey Creek near De Witt.
* At 5:00 PM CDT Tuesday the stage was 23.4 feet...or 0.1 feet below 
  flood stage.
* Flood stage is 23.5 feet.
* Forecast...The river is expected to fall to 16.0 feet Sunday 
  morning.


&&

LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
      4035 9693

$$

DEE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 14, 11:03 PM CDT, 44 minutes earlier.

Area forecast discussion, Mar 14, 11:03 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1103 PM CDT Sun Mar 14 2021

.UPDATE...
Issued at 1052 PM CDT Sun Mar 14 2021

It looks like the precipitation has switched to snow in northeast
Nebraska, and based on webcams, appears that it may be all snow
where temps are less than 35. Webcams are also showing roads
become slush covered in northeast NE, with a few more hours to go.
Opted to issue a winter weather advisory for Knox and Cedar
counties where 2 to 4 inches of snow wouldn't be out of the
question. There could be an inch or two of slush in next tier of
counties south including Antelope, Pierce, Wayne, Thurston,
Monona and Shelby, but kept this row out of a winter weather
advisory at this time, but will reevaluate if we need to issue
for these areas as well.

Regarding river flood potential, we continue to monitor rivers
and streams for potential flooding. We do have a handful of flood
warnings already out, and a few flood advisories elsewhere.

&&

.DISCUSSION...
Issued at 334 PM CDT Sun Mar 14 2021

Tonight through Monday:

Widespread rain continues to spread north across the forecast area
ahead of a nearly vertically stacked low currently centered over far
eastern CO/western KS. The associated dry slot continues to work
it's way into western and central KS this afternoon. Gusty easterly
surface winds continue ahead of the system with peak gusts up toward
50 mph across many locations in the CWA. Will continue the wind
advisory through 00z but western areas may be able to be dropped
from this headline a bit sooner. Overall, rainfall amounts have been
around 2-4 inches with the heaviest amounts across south-central and
southeast Nebraska. This is where we have a handful of flood
warnings and several flood advisories in effect for the next 12-36
hours just depending on the response time of the rivers. An
additional 1-1.5" is possible through the evening and overnight
hours with some of that falling as a mix of rain and snow across
the northern third of the CWA. We have around 1-3" of accumulation
close to the Nebraska/South Dakota border overnight into Monday
morning which could create some slushy/slick roads in the morning.
In addition, a period of some light freezing rain/freezing
drizzle is possible across northern areas for a short amount of
time overnight however only light icing accumulations are
anticipated. Patchy to areas of dense fog are possible in our
southern counties as well so will need to monitor that overnight
into Monday morning.

Heavy precipitation is forecast to move off to our east by Monday
morning in association with the dry slot with some lingering showers
possible in our southern CWA during the day as the cold core system
moves overhead.

Monday night and beyond:

Weather pattern remains active with another potent closed low
forecast to move through the central Plains Tuesday night through
Thursday. Most model guidance spreads the associated precipitation
across our southern CWA adding additional precipitation to our
already saturated soils. Temperature profiles would suggest a
rain/snow mix for some duration of the event. Stay tuned.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 620 PM CDT Sun Mar 14 2021

Widespread IFR conditions will persist across eastern Nebraska
through Monday afternoon. Areas of rain and fog this evening will
gradually lift north of eastern Nebraska by 12Z. Behind the rain,
lowering cigs and vsbys are expected with some potential for
drizzle and fog reducing vsbys. LIFR conditions are likely all
sites between 06Z and 18Z before some slight improvement to IFR
cigs and MVFR vsbys. Strong easterly winds this evening will
continue at 20 to 35kt, and will gradually lessen to near 15kt
after 06Z before becoming northeast under 10kt after 12Z Monday.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory until noon CDT Monday for NEZ011-012.

IA...None.
&&

UPDATE...DeWald
DISCUSSION...Kern
AVIATION...Dergan
Hazardous weather outlook, Mar 14, 9:19 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
919 PM CDT Sun Mar 14 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151630-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
919 PM CDT Sun Mar 14 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Monday

Rain will continue across the region into Monday morning.
Additional rainfall amounts of 1 to 1.5 inches are possible. The
rain could change to snow or light freezing drizzle after midnight
tonight as it ends in northeast Nebraska and west central Iowa,
with an inch or two of snow accumulation, and a light glaze of ice
possible.

Heavy rainfall has sent a handful of area rivers across southeast
Nebraska to minor flood stage. Please continue to monitor area
river forecasts if you have interests near rivers.

.DAYS TWO THROUGH SEVEN...Monday night through Sunday

There will be another chance of snow and rain Tuesday night into
Thursday as another strong weather system moves through the
Plains. This system could bring additional heavy rain and
accumulating snow to portions of southeast Nebraska and southwest
Iowa mid week.

Area rivers will continue to respond to recent heavy rains and may
fluctuate in levels with the additional precipitation. Please
continue to monitor area river forecasts if you have interests
near rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Mar 14, 7:37 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
737 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HEAVY RAIN       2 W OMAHA               41.27N 96.05W
03/14/2021  M1.28 INCH       DOUGLAS            NE   PUBLIC

&&
Local storm report, Mar 14, 7:38 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
738 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     HEAVY RAIN       5 SE LINCOLN            40.76N 96.62W
03/14/2021  M1.73 INCH       LANCASTER          NE   PUBLIC

&&
Local storm report, Mar 14, 7:39 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
739 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HEAVY RAIN       5 SE LINCOLN            40.76N 96.62W
03/14/2021  M1.80 INCH       LANCASTER          NE   PUBLIC

&&
Local storm report, Mar 14, 7:42 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
742 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       3 NE LINCOLN            40.84N 96.64W
03/14/2021  M3.48 INCH       LANCASTER          NE   PUBLIC

&&
Local storm report, Mar 14, 7:43 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
743 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HEAVY RAIN       SURPRISE                41.10N 97.31W
03/14/2021  M3.75 INCH       BUTLER             NE   CO-OP OBSERVER

&&
Local storm report, Mar 14, 7:45 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
745 PM CDT SUN MAR 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HEAVY RAIN       SURPRISE                41.10N 97.31W
03/14/2021  M3.75 INCH       BUTLER             NE   CO-OP OBSERVER

0904 AM     HEAVY RAIN       FRIEND                  40.66N 97.29W
03/14/2021  M3.12 INCH       SALINE             NE   CO-OP OBSERVER

0911 AM     HEAVY RAIN       1 SE COLUMBUS           41.42N 97.33W
03/14/2021  M3.45 INCH       PLATTE             NE   PUBLIC

0912 AM     HEAVY RAIN       1 E LINCOLN             40.81N 96.66W
03/14/2021  M2.32 INCH       LANCASTER          NE   PUBLIC

0912 AM     HEAVY RAIN       2 SSE LINCOLN           40.78N 96.67W
03/14/2021  M3.19 INCH       LANCASTER          NE   PUBLIC

0922 AM     HEAVY RAIN       5 SE LINCOLN            40.76N 96.62W
03/14/2021  M1.73 INCH       LANCASTER          NE   PUBLIC

0144 PM     HEAVY RAIN       5 SE LINCOLN            40.76N 96.62W
03/14/2021  M1.80 INCH       LANCASTER          NE   PUBLIC

0158 PM     HEAVY RAIN       2 W OMAHA               41.27N 96.05W
03/14/2021  M1.28 INCH       DOUGLAS            NE   PUBLIC

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:41 PM CDTRiver Flood WarningOAXSeward4 days
Mar 14, 8:48 PM CDTRiver Flood WarningOAXSaunders5 hr
Mar 14, 10:51 PM CDTWinter Weather AdvisoryOAXAntelope, Cedar, Knox, Pierce, Wayne11 hr
Mar 14, 11:50 PM CDTRiver Flood WarningOAXGage10 hr
Mar 15, 6:40 AM CDTAreal Flood AdvisoryOAXButler7 hr
Mar 15, 1:16 PM CDTAreal Flood WarningOAXButler45 hr

Nearby

River Flood Warnings in Nebraska, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.